Alert archive / Maine / Gale Warnings in 2011

Gale Warning 5, NWS Caribou, ME

February 1, 2011

NWS Caribou, ME issued this gale warning at Feb 1, 2011, 3:15 PM EST. It took effect at Feb 2, 2011, 4:00 PM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 1, 2011, 3:15 PM EST (20:15 UTC)
In effect from
Feb 2, 2011, 4:00 PM EST
Expired
Feb 2, 2011, 11:07 PM EST
In force
7 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

183 
WHUS71 KCAR 012015
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
315 PM EST TUE FEB 1 2011

ANZ050>052-020500-
/O.UPG.KCAR.GL.A.0003.110202T2100Z-110203T1000Z/
/O.NEW.KCAR.GL.W.0005.110202T2100Z-110203T1000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
315 PM EST TUE FEB 1 2011

...GALE WARNING IN EFFECT FROM 4 PM WEDNESDAY TO 5 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM WEDNESDAY TO 5 AM EST
THURSDAY. THIS REPLACES THE THE GALE WATCH.

* WINDS: NE 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS: 4 TO 10 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

VJN
6 follow-up statements
532 
WHUS71 KCAR 020154
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
854 PM EST TUE FEB 1 2011

ANZ050>052-021000-
/O.CON.KCAR.GL.W.0005.110202T2100Z-110203T1000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
854 PM EST TUE FEB 1 2011

...GALE WARNING REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO 5 AM EST
THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO 5 AM EST
THURSDAY. 

* WINDS: NE 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS: 4 TO 10 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
388 
WHUS71 KCAR 020845
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
345 AM EST WED FEB 2 2011

ANZ050>052-021645-
/O.CON.KCAR.GL.W.0005.110202T2100Z-110203T1000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
345 AM EST WED FEB 2 2011

...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
5 AM EST THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 AM
EST THURSDAY. 

* WINDS: NE 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS: 6 TO 10 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
252 
WHUS71 KCAR 021527
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1027 AM EST WED FEB 2 2011

ANZ050>052-022330-
/O.CON.KCAR.GL.W.0005.110202T2100Z-110203T1000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1027 AM EST WED FEB 2 2011

...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
5 AM EST THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 AM
EST THURSDAY. 

* WINDS: NE 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS: BUILDING TO 6 TO 10 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
297 
WHUS71 KCAR 022029
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
329 PM EST WED FEB 2 2011

ANZ050>052-030430-
/O.CON.KCAR.GL.W.0005.110202T2100Z-110203T1000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
329 PM EST WED FEB 2 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY. 

* WINDS: NE 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS: 6 TO 10 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
645 
WHUS71 KCAR 030250
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
950 PM EST WED FEB 2 2011

ANZ050>052-031000-
/O.CON.KCAR.GL.W.0005.000000T0000Z-110203T1000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
950 PM EST WED FEB 2 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY. 

* WINDS: NE 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS: 6 TO 10 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
532 
WHUS71 KCAR 030407
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1107 PM EST WED FEB 2 2011

ANZ050>052-031215-
/O.CAN.KCAR.GL.W.0005.000000T0000Z-110203T1000Z/
/O.NEW.KCAR.SC.Y.0011.110203T0407Z-110203T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1107 PM EST WED FEB 2 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS: NE 20 TO 30 KT WITH A FEW GUSTS UP TO 35 KT.

* SEAS: 9 TO 12 FT...SUBSIDING TO 6 TO 8 FEET BY LATE THURSDAY
  MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HEWITT/HILL

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Feb 1, 5:30 AM EST, 9 hours 45 minutes earlier.

Area forecast discussion, Feb 1, 5:30 AM EST, 9 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
530 AM EST TUE FEB 1 2011

.SYNOPSIS...
A WEAK WAVE OF LOW PRESSURE WILL TRACK SOUTH OF THE MAINE COAST
TODAY. A STRONGER LOW WILL REDEVELOP ALONG THE SOUTHERN NEW
ENGLAND COAST WEDNESDAY...TRACK JUST SOUTH OF THE GULF OF MAINE
WEDNESDAY NIGHT...THEN EXIT THROUGH THE MARITIMES THURSDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
HIGH CLOUDS WILL GRADUALLY INCREASE TODAY AHEAD OF A LARGE AREA OF
MOISTURE ASSOCIATED WITH A STORM SYSTEM IN THE MIDWEST. A WEAK LOW
SLIDING EAST AHEAD OF THE MAIN LOW WILL BRING A PERIOD OF SNOW TO
DOWNEAST LOCATIONS DURING THE MIDDAY AND AFTERNOON TODAY.
ACCUMULATIONS WILL AVERAGE AROUND 3 INCHES ALONG THE IMMEDIATE
COAST WITH HIGH SNOW/QPF RATIOS MAKING FOR A LIGHT FLUFFY SNOW.
ACCUMULATIONS WILL BE LIGHTER INLAND AVERAGING AN INCH OR TWO.
NORTHERN AREAS WILL REMAIN COLD AND DRY WITH HIGH CLOUDS. THIS
INITIAL WAVE OF LOW PRESSURE WILL SLIDE EAST TONIGHT AS HIGH
PRESSURE BUILDS ACROSS THE NORTH. SOME PATCHY LIGHT SNOW OR SNOW
SHOWERS MAY LINGER DOWNEAST JUST NORTH OF THE ARCTIC FRONTAL
BOUNDARY OFFSHORE. NORTHERN AREAS WILL BE PARTLY CLOUDY AND VERY
COLD AS THE HIGH NOSES IN.
&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
LOW PRESSURE MOVING EAST FROM THE GREAT LAKES WILL RE-DEVELOP
ALONG THE SOUTHERN NEW ENGLAND COAST WEDNESDAY. MODELS INDICATE
INCREASING ISENTROPIC LIFT ACROSS PARTICULARLY CENTRAL/DOWNEAST
PORTIONS OF THE FORECAST AREA WEDNESDAY AFTERNOON TO THE NORTH OF
THE LOW. UPPER LEVEL JET SUPPORT WILL ALSO HELP ENHANCE LIFT ACROSS
THE SAME AREA. SNOW WILL RAPIDLY EXPAND IN COVERAGE WITH
INCREASING INTENSITIES ACROSS CENTRAL/DOWNEAST AREAS WEDNESDAY
MORNING THEN CONTINUE THROUGH THE AFTERNOON. WINTER STORM WARNINGS
ARE NOW IN EFFECT FOR CENTRAL/DOWNEAST PORTIONS OF THE FORECAST
AREA FROM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT. HIGH PRESSURE
WILL REMAIN LOCATED JUST NORTH OF THE REGION WEDNESDAY...WHICH
WILL HELP KEEP LOWER ACCUMULATIONS ACROSS EXTREME NORTHERN AREAS.
THE NORTHERN EXTENT OF THE HEAVIER SNOW IN STILL UNCERTAIN. DUE TO
THIS UNCERTAINTY...A WINTER STORM WATCH IS IN EFFECT FROM NORTHERN
PORTIONS OF PISCATAQUIS/PENOBSCOT COUNTIES TO SOUTHEAST AROOSTOOK
COUNTY. THE LOW WILL TRACK SOUTH OF THE GULF OF MAINE AND EAST OF
NOVA SCOTIA WEDNESDAY NIGHT. SNOW WILL CONTINUE EARLY WEDNESDAY
NIGHT...THEN DIMINISH AND TAPER TO SNOW SHOWERS OVERNIGHT IN THE
WAKE OF THE LOW. GUSTY WINDS WILL ALSO PRODUCE AREAS OF BLOWING
SNOW ACROSS DOWNEAST AREAS. STORM TOTAL SNOW ACCUMULATIONS FROM
WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT ARE GENERALLY EXPECTED
TO RANGE FROM 10 TO 14 INCHES ACROSS DOWNEAST AREAS...WITH 7 TO 10
INCHES ACROSS CENTRAL PORTIONS OF THE FORECAST AREA...TAPERING TO
1 TO 3 INCHES ACROSS EXTREME NORTHERN PORTIONS OF THE FORECAST
AREA. HIGH PRESSURE WILL CROSS THE REGION THURSDAY. SNOW SHOWERS
COULD LINGER EARLY THURSDAY...WITH OTHERWISE PARTLY/MOSTLY CLOUDY
SKIES EXPECTED ACROSS THE REGION. SKIES ARE EXPECTED TO BE PARTLY
CLOUDY DOWNEAST THURSDAY NIGHT. A DISTURBANCE APPROACHING NORTHERN
AREAS LATER THURSDAY NIGHT SHOULD BRING INCREASING CLOUDS.
TEMPERATURES WILL BE AT BELOW NORMAL LEVELS WEDNESDAY/THURSDAY.
&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
A DISTURBANCE CROSSING NORTHERN AREAS COULD BRING A CHANCE OF SNOW
SHOWERS TO THE NORTH/MOUNTAINS FRIDAY...WITH PARTLY CLOUDY SKIES
DOWNEAST. LOW PRESSURE COULD AFFECT THE REGION LATER SATURDAY INTO
SUNDAY...THOUGH THE TRACK OF THE LOW REMAINS UNCERTAIN AT THIS TIME.
PRECIPITATION CHANCES...TYPES AND AMOUNTS WILL BE DEPENDENT ON THE
EVENTUAL TRACK OF THE LOW. HIGH PRESSURE SHOULD CROSS THE REGION
MONDAY...WITH ANOTHER LOW POSSIBLY APPROACHING FROM THE SOUTHWEST LATE.
TEMPERATURES SHOULD BE AT NEAR NORMAL LEVELS FRIDAY...WITH
SLIGHTLY ABOVE NORMAL LEVEL TEMPERATURES SATURDAY THROUGH MONDAY.
&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: VFR CONDITIONS ARE EXPECTED ACROSS THE NORTH TODAY AND
TONIGHT. VFR CONDITIONS DOWNEAST WILL LOWER TO IFR DURING THE
MIDDAY IN LOW CLOUDS AND SNOW. IFR CONDITIONS IN LOW CLOUDS
DOWNEAST WILL LIKELY PERSIST OVERNIGHT.

SHORT TERM: CONDITIONS WILL LOWER TO IFR/LIFR LEVELS ACROSS
CENTRAL AND DOWNEAST AREAS WEDNESDAY...WITH MVFR/IFR CONDITIONS
DEVELOPING ACROSS THE NORTH. MVFR/IFR CONDITIONS WILL PERSIST
ACROSS THE REGION EARLY WEDNESDAY NIGHT...WITH LINGERING MVFR
CONDITIONS LATE. OCCASIONAL MVFR CONDITIONS COULD PERSIST
THURSDAY...PARTICULARLY ACROSS THE NORTH AND MOUNTAINS. OCCASIONAL
MVFR CONDITIONS COULD PERSIST ACROSS THE NORTH AND MOUNTAINS
FRIDAY...WITH VFR CONDITIONS DOWNEAST. CONDITIONS SATURDAY WILL BE
DEPENDENT ON THE EVENTUAL TIMING AND TRACK OF LOW PRESSURE WHICH
REMAINS UNCERTAIN AT THIS TIME...THOUGH MVFR/IFR CONDITIONS ARE
POSSIBLE LATER SATURDAY.
&&

.MARINE...
NEAR TERM: WINDS WILL REMAIN BELOW SCA TODAY THEN INCREASE TO SCA
IN GUSTS APPROACHING 30 KT TONIGHT AS LOW PRESSURE TRACKS
OFFSHORE.

SHORT TERM: A GALE WATCH REMAINS IN EFFECT FOR THE WATERS FROM
WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. SMALL CRAFT
ADVISORY CONDITIONS ARE THEN EXPECTED THURSDAY THROUGH SATURDAY.
VISIBILITIES WILL BE REDUCED IN SNOW WEDNESDAY THROUGH WEDNESDAY
NIGHT...WITH LINGERING SNOW SHOWERS POSSIBLE THURSDAY.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING FROM 9 AM WEDNESDAY TO 5 AM EST THURSDAY
     FOR MEZ010-011-015>017-029>032.
     WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH LATE
     WEDNESDAY NIGHT FOR MEZ004>006.
MARINE...GALE WATCH FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY
     NIGHT FOR ANZ050>052.

&&

NEAR TERM...BLOOMER
SHORT TERM...NORCROSS
LONG TERM...NORCROSS
AVIATION...BLOOMER
MARINE...BLOOMER/NORCROSS
Hazardous weather outlook, Feb 1, 3:10 PM EST, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
310 PM EST TUE FEB 1 2011

MEZ001-002-022100-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-
310 PM EST TUE FEB 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ003>006-022100-
NORTHERN SOMERSET-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-
SOUTHEAST AROOSTOOK-
310 PM EST TUE FEB 1 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 5 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ010-011-015>017-029>032-022100-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
310 PM EST TUE FEB 1 2011

...WINTER STORM WARNING IN EFFECT FROM 9 AM WEDNESDAY TO 5 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-022100-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
310 PM EST TUE FEB 1 2011

...GALE WARNING IN EFFECT FROM 4 PM WEDNESDAY TO 5 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VJN

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 4:41 AM ESTWinter Storm WatchCARAroostook, Penobscot, Piscataquis10 hr
Feb 1, 4:41 AM ESTWinter Storm WarningCARAroostook, Hancock, Penobscot, Piscataquis, Washington48 hr
Feb 1, 3:02 PM ESTWinter Weather AdvisoryCARAroostook, Penobscot, Piscataquis, Somerset37 hr

Nearby

Gale Warnings in Maine, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.